Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Character sheaves on disconnected groups, II


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 72-124
MSC (2000): Primary 20G99
Posted: April 23, 2004
MathSciNet review: 2048588
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish the generalized Springer correspondence for possibly disconnected groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-04-00238-9
PII: S 1088-4165(04)00238-9
Received by editor(s): July 19, 2003
Posted: April 23, 2004
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2004 American Mathematical Society